# SDR 2007UALA05065

- Difficulty date: December 12, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 42,802 hours, 6,385 cycles
- Engine: Pwa PW4090
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misinstalled
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

1R DOOR SLIDE-RAFT GIRT BAR IN INSTALLED INCORRECTLY.  GIRT BAR IS INSTALLED INCORRECTLY. INSTALLED GIRT BAR AND SLIDE.   AC OK FOR SERVICE.
